# SDR REXA2024100700851

- Difficulty date: April 18, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 22,886 hours, 17,250 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT DRAG ANGLE IS CRACKED.   REMOVED CRACKED RH AFT DRAG ANGLE AND INSTALLED NEW AFT DRAG ANGLE P/N: AV670-21186-004 IAW CRJ 900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01
